Fixed point and common fixed point theorems on ordered cone metric spaces

dc.contributor.authorAltun, Ishak
dc.contributor.authorDamjanovic, Bosko
dc.contributor.authorDjoric, Dragan
dc.date.accessioned2020-06-25T17:51:17Z
dc.date.available2020-06-25T17:51:17Z
dc.date.issued2010
dc.departmentKırıkkale Üniversitesi
dc.descriptionAltun, Ishak/0000-0002-7967-0554
dc.description.abstractIn the present work, some fixed point and common fixed point theorems for self-maps on ordered cone metric spaces, where the cone is not necessarily normal, are proved. (C) 2009 Elsevier Ltd. All rights reserved.en_US
dc.identifier.citationI. Altun et al. (2010). Fixed point and common fixed point theorems on ordered cone metric spaces.Applied Mathematics Letters 23(3), 310–316.en_US
dc.identifier.doi10.1016/j.aml.2009.09.016
dc.identifier.endpage316en_US
dc.identifier.issn0893-9659
dc.identifier.issue3en_US
dc.identifier.scopus2-s2.0-70449729404
dc.identifier.scopusqualityQ1
dc.identifier.startpage310en_US
dc.identifier.urihttps://doi.org/10.1016/j.aml.2009.09.016
dc.identifier.urihttps://hdl.handle.net/20.500.12587/4776
dc.identifier.volume23en_US
dc.identifier.wosWOS:000273099600020
dc.identifier.wosqualityQ2
dc.indekslendigikaynakWeb of Science
dc.indekslendigikaynakScopus
dc.language.isoen
dc.publisherPergamon-Elsevier Science Ltden_US
dc.relation.ispartofApplied Mathematics Letters
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectFixed pointen_US
dc.subjectCone metric spaceen_US
dc.subjectOrdered seten_US
dc.titleFixed point and common fixed point theorems on ordered cone metric spacesen_US
dc.typeArticle

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
Yükleniyor...
Küçük Resim
İsim:
Fixed point and common fixed point theorems on ordered cone metric spaces.pdf
Boyut:
472.57 KB
Biçim:
Adobe Portable Document Format
Açıklama:
Tam Metin/Full Text